# SDR CALA2025120111600

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 117,653 hours, 25,650 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE CAUTION AND INDICATION. REF FIM 27-51 FAULT TREE 808, FLAPS ARRIVED IN POS 20, BROUGHT FLAPS BACK UP ELECTRICALLY AND OPERATED HYDRAULICALLY SEVERAL TIMES. OBSERVED NO TRIPS ON TRANSMISSIONS. FSEU NO EXISTIMG FAULTS.
